# SDR CA030904003

- Difficulty date: July 28, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 7,928 hours
- Engine: Pwa S3H1G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Link
- Part number: 10992
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: P, Y
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS IN CRUISE FLT WHEN THE ENGINE ABRUPTLY FAILED. THE AIRCRAFT CARRIED OUT AN UNSCHEDULED LANDING. MAINTENANCE DISCOVERED A BROKEN LINK ROD AND THE ENGINE WAS REPLACED.
